| Model Number |
CN-724 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a bronchoscopy, while sewing the chest tube, the needle broke while they were using a surgeon's knot suturing technique.A new strand was used to complete the case.There was no patient injury.